# SDR AALA201505049003

- Difficulty date: March 26, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 91,250 hours, 29,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1400
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, CRACK FOUND ON FRAME AT BS 1400, LT STRINGER 24.  REMOVED DAMAGED AREAS OF FRAME.  FABRICATED REPAIR SECTION OF FRAME & TWO DOUBLERS.  INSTALLED REPAIR & FASTENERS IAW EA 250014.
